Sunday: Gates open at Newark!

By Web editor, 23 June 2013
Press Trial is a must-see

The flood of bikers streaming through the gates signals the start of the second and final day of The Carole Nash Newark Bike Bonanza at the Newark showground...

Latest show videos and images

Weather flits between sunny and overcast but it won't dampen the show spirit, as there so many attractions.

First on the must-see list of events is the press trial in the arena opposite the Cedric Ford Pavillion. This is the second instalment, as riders tried out the course late yesterday afternoon. Organised in association with the AJS & Matchless (Poachers) Club, places have been pre-booked and entries are largely made up of pre-65 machines, though we've made some exceptions as it's a charity event and we're trying to swell the coffers. It's a terrific spectacle and expect to see thrills and spills! Watch out for Classic Dirt Bike and Old Bike Mart editor and patrtner on the sidecar outfit.

This runs until 10am, then Danny Butler's extreme mountain bike display takes over, then trials stuntman Steve Colley's demonstration begins at 11am. If you haven't already seen the autojumble and bikes on display, which by now will start receiving their rosettes in preparation for the indoor show prizegiving at 4pm, try and schedule some time. There are are some crackers on the stands.

We'll be back soon with an update and fresh galleries and videos.

Latest show videos and images

Danny ButlerSunday in HALLS
09.00 Show opens
11.30 Jason O’Halloran on stage George Stephenson Hall
14.30 Talking racing history with Jason O’Halloran
16.00 Prize giving with guest of honour (George Stephenson Hall stage)
17.00 Show close

Sunday OUTSIDE
09.00 Press Trials start*
10.00 Mountain bike display Danny Butler (30 mins)
10.30 Fire Brigade demonstration
11.00 Steve Colley – main arena (30 mins)
11.30 GP Pits solos (Sound of Thunder)
12.00 Tyre Challenge/Balance Bike
12.30 Sidecars firing up
13.00 Mountain bike display Danny Butler (30 mins)
14.00 Steve Colley – main arena (30 mins)
14.30 GP Pits solos (Sound of thunder)
15.00 Mountain bike display Danny Butler (30 mins)
15.30 Racing Sidecars firing up
15.30 Fire Brigade demonstration
17.00 Show closes
* Sunday signing on at 08.00 – briefing at 08.30

Designated areas (see map)
Classic TT Display – all day
Get on Motorcycle Experience – all day
Extreme Wheelie 9am to close
Wall of Death 9am to close
Go Quadz – all day
Extreme Chainsaw 9am to close

Newark show quicklinks
Show floorplan guide
Directions to Newark
► More info www.Classicbikeshows.com

Don't forget to follow us on Facebook and Twitter for updates and videos throughout the show weekend.

CBC Facebook Facebook logo
 

Twitter CBC Twitter

Bookmark and Share

The Classic MotorCycle Issue 41-09 - October 2014

Where legends come to life

Got a Story?

Got a story for us?
Let us know by emailing us at editor@classicmotorcycle.co.uk

Subscribe to The Classic MotorCycle

With roots that stretch back to 1903 and a motorcycling archive without equal, The Classic MotorCycle has more to offer the true vintage motorcycle enthusiast than any other publication.

The Classic MotorCycle is published monthly, and available throughout the world in major outlets or by subscription. It is also available via Zinio digital magazines for PC, Mac or iPad / Android tablets.

• Subscribe today - www.classicmagazines.co.uk